# SDR CA100608009

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airtrc AT802A
- Aircraft time: 1,080 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTACH POINT SPAR RADIUS FOUND CRACKED ON A WALK AROUND - VERTICAL FIN.
